# SDR ABXA20130817522

- Difficulty date: August 17, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146T80082
- Condition: Corroded
- Location: Bs 1395-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR, UNDER SILL PLATE, BETWEEN STA 1417 & 1461 THERE IS EVIDENCE OF CORROSION.  REMOVED BULK CARGO DOOR SILL PLATE, INNER & CHORD, DRAIN HOLE DOUBLER, L/W INTERCOSTAL, REPLACED INNER & CHORD, AND DRIAN HOLE DOUBLER, REINSTALLED LT INTERCOSTAL, AND BULK CARGO DOOR WILL PALTE IAW SRM 51-40-02 FOR WORK COMPLETED. PN: 146T8008-2, CHORD, INNER CORRODED, STA 1395 TO STA 1480 LBL 44.0; ACFT WAS GROUNDED.
